MathSciNet Relay Station
MathSciNet bibliographic data
MR1916631 (2004h:82087) 82C32 (34K20 92B20 93D20)
Liao, Xiaofeng; Chen, Guanrong; Sanchez, Edgar N. LMI-based approach for asymptotically stability analysis of delayed neural networks. IEEE Trans. Circuits Systems I Fund. Theory Appl. 49 (2002), no. 7, 1033–1039.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement